MAUDE Adverse Event Report: MITG - OKLAHOMA CITY HYSTEROLUX FLUID MANAGEMENT SYSTEM; HYSTEROSCOPE (AND ACCESSORIES)

MITG - OKLAHOMA CITY HYSTEROLUX FLUID MANAGEMENT SYSTEM; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72205000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the control unit fluid management was not calculating correctly and had deficit as it was shown at maximum however manual calculation showed 500 ml and not 2500 ml.In addition, there were issues fitting the handpieces connector into the control unit as it had a small cracked and when pressed this can be connected but with difficulty.There was no failure of the device in the patients, all issues were outside with the circulation staff.This was an out of box failure since these were brand new and have not previously been used.The procedure was still completed.There was no patient injury.Photos were submitted illustrating the issue with the faulty handpiece connector with cracked.However an alternative handpiece was tried post procedure and this was also difficult to insert.The connections did not aligned in the control unit for the handpiece to connect into.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned sample met specification as received.The visual inspection found no notable conditions.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.An additional failure was found during the investigation; the scale needed to be calibrated.The investigation could not determine a root cause or a probable root cause for the customer's report based on the information provided.The condition of the product was addressed by calibrating the scale.A review of the device history records indicated that this serial number was released meeting all specifications as manufactured.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
2020-10-01, 05:02:55, saclas2: reported in error as medtronic is not the legal manufacturer.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HYSTEROLUX FLUID MANAGEMENT SYSTEM
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG - OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key8891385
Report Number1643264-2019-20015
Device Sequence Number1505088
Product Code HIH
UDI-Device Identifier04056702005672
UDI-Public04056702005672
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72205000
Device Catalogue Number72205000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer12/10/2019
09/30/2020
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date12/18/2019
10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1